# SDR ASOA2015062313174

- Difficulty date: May 23, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 25,782 hours, 18,224 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

549 FRAME HAS CORROSION BETWEEN STR 18LT AND 19LT, JUST BELOW FLOOR.  BLENDED AREA IN FRAME BS 549 BETWEEN STR 18 LT AND 19 LT IAW SRM 51-21-06-001-001-A01.  FINISHED REMOVING CORROSION IAW SRM 51-21-06-001-001-A01.  FOUND TO BE OUT OF LIMITS IAW SRM 53-31-06-101-002-A01.  COMPLIED WITH REO 670-53-31-344 P1 DATED 06/03/2015.  VERIFIED STEPS OF REO 670-53-31-344 HAVE BEEN COMPLETED WITH ECTC REO 670-53-31-344.
